Having tried Lipitor to reduce my CHOLESTEROL of 8.2 I suffered severe muscular PAINs and could not continue with the medication even though it had reduced my levels to normal. I was told that I would not be able to have STATINS so was prescribed Ezetrol which reduced my CHOLESTEROL but I suffered severe PAIN and swelling in my feet.I decided to stop taking the medication and for two years tried to reduce levels with a low fat diet,sadly this did not work so I am back on Ezetrol in the hope that all will be well this time. Having been on it for two months I notice that my ankles and feet swell in the evening and I am suffering from RESTLESS LEGS and insomnia. I wonder if this is due to the medication .I am desperate to keep my CHOLESTEROL levels down as I already have 40% clogging of my coronary artery and a strong FAMILY HISTORY of heart complaints. Would Wild salmon omega 3 really help?